Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Problems due to masturbation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

User :   hello
Doctor :   hi
Doctor :   how can I help you?
User :   dear doctor
User :   i am suffering bad effects of masturbation
Doctor :   ok
Doctor :   like?
User :   can you help me out?
User :   my penis is so much limp and flaccid
User :   and my semen is so thin
Doctor :   ok
User :   also i am suffering soft erections
Doctor :   ok
Doctor :   dont worry
User :   so?
Doctor :   i will help you in this
User :   how?
Doctor :   can I ask few relevant questions?
User :   sure
Doctor :   how frequently you masturbate?
Doctor :   since when you have soft erections?
User :   ask
User :   ask please
Doctor :   how frequently you masturbate?
Doctor :   since when you have soft erections?
Doctor :   are you with me?
User :   yes

Doctor :   then plz reply my questions
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor